# SDR USAA051321

- Difficulty date: November 2, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1138
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-5AR B.S. 1138   ACTION: INTERIM REPAIR WAS PREVIOUSLY INSTALLED IAW EA 73450B  IAW EA 73450B.  LENGTH UNKNOWN.
